# SDR CA140908016

- Difficulty date: August 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 39,448 hours
- Engine: Pwa PT6A67D
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Ac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT DEPARTED AND A FEW MINUTES INTO THE FLIGHT REQUESTED TO RETURN TO THE AIRPORT DUE TO AN AC BUS FAILURE, RESULTING IN SOME INSTRUMENT FAILURES.  NO EMERGENCY OR ASSISTANCE REQUIRED AND THE ACFT LANDED WITHOUT INCIDENT.  AFTER THE ACFT LANDED MAINTENANCE PERFORMED AN INSPECTION AND DETERMINED THAT THE LT INVERTER WAS AT FAULT.  THE INVERTER WAS REPLACED AND FUNCTION TESTED SERVICEABLE. THE ACFT WAS RETURNED TO SERVICE.
